# SDR 2019FA0000143

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: General aviation
- Aircraft: OHCWO
- Make and model: Cessna 152
- Aircraft serial: 15282757
- Aircraft time: 8,082 hours, 6,792 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Bar
- Part number: 04115262
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PILOT WAS STARTED TO TAXI AND RELEASED PARKING BREAK WHEN HE HEARD SNAP SOUND FROM RUDDER PEDALS AND RIGHT SIDE RUDDER PEDAL FEEL STRANGE. PILOT STOPED TAXING AND TURN ENGINE OFF AND STARTED TO DO TROUBLE SHOOTING WHEN HE FOUND THAT RT RUDDER PEDAL WAS COMPLETELY CRACKED. PHOTOS OF CRACKED RUDDER BAR ARE AVAILABLE IF NEEDED.
